# SDR SWAA2021061471275

- Difficulty date: May 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727d To +14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT B.S. 727D - 727D+14; W.L. 208.1. ; / THIS DISCREPANCY TO BE ACCOMPLISHED ON CARD TTG8Q0052VMJ; VERIFIED THIS DISCREPANCY TO BE ACCOMPLISHED ON CARD TTG8Q0052VMJ
